# SDR 2003FA0000749

- Difficulty date: June 4, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N4144P
- Make and model: Piper PA-28-181
- Aircraft serial: 2843121
- Engine: Lyc O360A4M
- System (JASC): 2434 · DC Generator-Alternator
- Part: Diode
- Condition: Failed
- Location: Alternator
- Part time: 22 hours
- Component: Alternator
- Component part number: 32C21997
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ALTERNATOR INOPERATIVE.  LIGHT STAYED ON AND AMP METER SHOWED 28 AMPS.  UPON FURTHER INVESTIGATION, IT WAS FOUND THAT A DIODE HAD FAILED INSIDE THE ALTERNATOR.
